# SDR AALA202411250587

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 12,112 hours, 4,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ON SEAT 33C IS DISLODGED AND HANGING LOOSE. RESECURED EMERGENCY EXIT LIGHT ON PASSENGER SEAT ROW 33CBA. NO CONNECTORS WERE INTERRUPTED. OPERATIONAL TEST GOOD.
